# SDR SWAA2012051704091

- Difficulty date: May 10, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 62,871 hours, 53,140 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT DELAMINATED ON INBOARD EDGE UPPER SURFACE.  REPAIRED NR 4 SLAT IAW SRM.
